
Daniel Berend
Senior Academic
Minimal cutwidth linear arrangements of abelian Cayley graphs
We find the minimal cutwidth and bisection width values for abelian Cayley graphs with up to 4 generators and present an algorithm for finding the corresponding optimal ordering. We also find minimal cuts of each order.
| Publication language | English |
| Pages | 4670-4695 |
| Journal | Discrete Mathematics |
| Volume | 308 |
| Issue number | 20 |
| Publication status | Published - 28.10.2008 |
Keywords
Cayley graph
Combinatorial optimization
Graph algorithm
MINCUT linear arrangement
ASJC Scopus subject areas
Theoretical Computer Science
Discrete Mathematics and Combinatorics